Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Invariant Approaches to Equations of Finance
Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand,Private Bag 3, Wits 2050, South Africa
Centre for Mathematics and Statistical Sciences,Lahore School of Economics, Lahore, 53200, Pakistan
Author to whom correspondence should be addressed.
Published: 1 December 2013
Abstract We firstly show how effective it is to utilize the invariant criteria for scalar linear (1+1) parabolic equations in order to perform reductions to the three Lie canonical forms of a bond-pricing model from finance. As a consequence we arrive at new results on bond-pricing equations that admit four nontrivial symmetries. In the second part we draw attention to a new method developed for equations of economics.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Mahomed, F.M.; Mahomed, K.S.; Naz, R.; Momoniat, E. Invariant Approaches to Equations of Finance. Math. Comput. Appl. 2013, 18, 244-250.
Mahomed FM, Mahomed KS, Naz R, Momoniat E. Invariant Approaches to Equations of Finance. Mathematical and Computational Applications. 2013; 18(3):244-250.
Mahomed, F. M.; Mahomed, K. S.; Naz, R.; Momoniat, E. 2013. "Invariant Approaches to Equations of Finance." Math. Comput. Appl. 18, no. 3: 244-250.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.